# SDR A6WA201441139

- Difficulty date: February 17, 2014
- Submitted: February 21, 2014
- Operation: Air carrier
- Aircraft: N430AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7719
- Aircraft time: 26,652 hours, 25,661 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Switch
- Condition: Faulty
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

STAB TRIM RUNAWAY ON FINAL, AUTOPILOT WAS OFF, FLAPS WERE 30 DEGREES, USED CAPTAIN'S PITCH TRIM DISCONNECT.  IAW REPLACED CAPTAIN`S YOKE STRAP TRIM SWITCH, OPERATIONS CHECKED GOOD IAW AMM 27-40-00.
